# SDR A6WA202102127627

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 40,463 hours, 38,909 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 1029H5106
- Condition: Cracked
- Location: Left
- Part time: 19,924 hours, 19,680 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD CRACKED IN FLIGHT DURING CLIMB OUT. AIR RETURN TO IAD.   AIRCRAFT REMOVED FROM SERVICE.   R & R CA WINDSHIELD PER AMM 56-11-01 SEE LP 307033/1 FOR SEALANT CURE CHECK AND 307033/2 FOR OPS CHECK/LEAK CHECK OF WINDSHIELD HEAT P/N OFF:NP139321-13,S/N OFF:10293H5106 ; P/N ON:NP139321-17,S/N ON:20017H0070.    MPM
